World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1536
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 7  |  Page : 2545-2547

Chloroquine induced urticaria: A newer adverse effect


1 Department of Medicine, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India
2 Health Centre, Central University of Tamil Nadu, Thiruvarur, Tamil Nadu, India
3 Department of Paediatrics, Government Villupuram Medical College, Villupuram, Tamil Nadu, India

Correspondence Address:
Dr. Prem Davis
Health Centre, Central University of Tamil Nadu, Thiruvarur - 610 005, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_413_19

Rights and Permissions

Malaria an endemic disease of India caused by plasmodium species. Chloroquine, a member of quinolone group of drugs is used to treat malaria. Although it has a very safety profile as it is used during pregnancy, many adverse effects have also been reported. Here we report a case of 30-year-old male admitted with fever diagnosed to be having malaria, who developed urticaria immediately after being treated with first dose of chloroquine which was treated successfully. This is the first case reported ever in an adult having chloroquine induced urticaria.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed65    
    Printed0    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal